Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Interpolation in nest algebra modules

Author: Xiaoxia Zhang
Journal: Proc. Amer. Math. Soc. 130 (2002), 427-432
MSC (2000): Primary 47L35
Published electronically: May 23, 2001
MathSciNet review: 1862122
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


Let $\mathcal{A}$ be a nest algebra and ${\mathcal L}at \mathcal{A}$ its invariant projection (or subspace) lattice. In this paper, using order homomorphisms of ${\mathcal L}at \mathcal{A}$, we give necessary and sufficient conditions on bounded linear operators $X$and $Y$ on a Hilbert space to guarantee the existence of an operator $A$ in a certain $\mathcal{A}$-module such that $AX = Y$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47L35

Retrieve articles in all journals with MSC (2000): 47L35

Additional Information

Xiaoxia Zhang
Affiliation: Department of Mathematics, Qufu Normal University 273165, Shan Dong, People’s Republic of China

PII: S 0002-9939(01)06074-9
Keywords: Nest algebra, nest algebra module, operator interpolation, order homomorphism
Received by editor(s): March 12, 1998
Received by editor(s) in revised form: October 22, 1998, November 22, 1999, and June 14, 2000
Published electronically: May 23, 2001
Communicated by: David R. Larson
Article copyright: © Copyright 2001 American Mathematical Society